# SDR 1392080205

- Difficulty date: August 2, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N492QS
- Make and model: Gulstm GIV
- Aircraft serial: 1392
- Aircraft time: 5,129 hours, 2,464 cycles
- Engine: Rroyce TAYMK6118
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241273000011
- Part serial: 0114
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, LT ENGINE EXCEEDANCE CAS MESSAGE. DIVERTED TO HPN. TROUBLESHOT TO ENGINE VIBRATION MONITORING UNIT.
